Delphine Renard

Learn More
The present study was aimed at examining the role of nitric oxide (NO) in the hypoxic contraction of isolated small pulmonary arteries (SPA) in the rat. Animals were treated with either saline (sham experiments) or Escherichia coli lipolysaccharide [LPS, to obtain expression of the inducible NO synthase (iNOS) in the lung] and killed 4 h later. SPA (300- to(More)
Cefepime is a broad-spectrum cephalosporin indicated for in-hospital treatment of severe infections. Acute neurotoxicity, an increasingly recognized adverse effect of this drug in an overdose, predominantly affects patients with reduced renal function. Although dialytic approaches have been advocated to treat this condition, their role in this indication(More)
Digoxin intoxication results in predominantly digestive, cardiac and neurological symptoms. This case is outstanding in that the intoxication occurred in a nonagenarian and induced severe, extensively documented visual symptoms as well as dysphagia and proprioceptive illusions. Moreover, it went undiagnosed for a whole month despite close medical follow-up,(More)
Main pharmacovigilance updates in 2011 are reviewed. Dronedarone: Serious cardio-vascular and hepatic adverse reactions for a questionable efficacy. Long-term proton pump inhibitors: A cause of hypomagnesemia. Bisphosphonates: A risk of atypical femoral fractures. Dasatinib: Cases of pulmonary arterial hypertension reported. Lenalidomide: A risk of second(More)
The main pharmacovigilance updates in 2013 are reviewed. Nitrofurantoin: lower efficacy and an increased risk of adverse events when creatinine clearance is below 60 ml/min. Dabigatran: contraindicated in patients with mechanical heart valves. Azithromycin: QT prolongation and increased risk of death. Zolpidem: towards a lower dosage. Roflumilast: avoid in(More)
Demographic evolution results in a growing use of emergency department by elderly patients. They require special care to avoid any further degradation of cognitive and functional abilities already compromised by the disease or injury that led them to hospital in the first place. Through a clinical case, we list the risks related to the care of these(More)
Drug-induced hemolytic anemia is a very rare but potentially lethal adverse drug reaction, which can take the form of oxidative damage to vulnerable erythrocytes (as in glucose-6-phosphate dehydrogenase deficiency), drug-induced thrombotic microangiopathy, or immune-mediated hemolytic anemia. For each form, distinctive drugs are documented as potential(More)
Providing care to multimorbid older patients is complex, not only because of the coexistence of multiple chronic conditions, but also because of their frequent intrication with psychological and social problems. This article describes a guide for clinicians to assess and manage multimorbid older patients. This guide was adapted from the work of a group of(More)